# SDR UALA2012030501342

- Difficulty date: March 3, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 41,104 hours, 15,875 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTANT DISPLAY OF ECAM ENG 2 FIRE LOOP 'A' FAULT.  REPLACED FIRE LOOP 4001WD2. REF AMM 26-12-17.  OPS CHECKS GOOD REF. 26-12-00-710-00 1."  REOPENED ON 03MAR12 FOR: MESSAGE RETURNED REPLACED LOOPS 4000WD1 & 3WD2, CHK'D OK ON ENG RUN.
